# SDR UALA2013020400691

- Difficulty date: February 3, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N537UA
- Make and model: Boeing 757222
- Aircraft serial: 25157
- Aircraft time: 70,543 hours, 25,938 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Unsecure
- Location: Cabin Air
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A HUMMING NOISE IN AISLE AREA AT ROW 1.  SECURED AIR DUCT OVERHEAD.  NO DEFECTS NOTED.
